03-05-2005, 11:11 AM #1
Ok, my body responds to low blood sugar in an interesting way...I do NOT show typical signs of hypoglycemia...Not until my BGL is INSANELY low...
For instance yesterday, I did a chest and triceps workout, and post workout I ran my regimen.
60mcg of IGF-1, 10iu of humalog, and 4mg of pgf2a.
Drank 9grams of carbs per IU with creatine 5 mins after injection.
15 mins later I had 75g of protein from whey isolate...
5 minutes later I took my blood glucose, and it was 41
My BGM said this exactly on the display "DangerCall911"
So i proceeded to eat my entire package of glucose tablets I always keep on hand in case of an event like this.
After I took the shot before my dextrose, it was 79...Now what scares me, is that at 41, i didn't feel hypo...
Anybody else experience this?
03-05-2005, 11:29 AM #2
Hey bro, as you would already know by now, we are all different, and you may feel hypo at 60mg/dL but I might not. Now, genereally speaking, 41mg/dL is very low. However, everybody has a point they get to where they can't bare the side effects. Your point is obviously under 41mg/dL as you feel fine on 41. How much lower than 41 I don't know, but I wouldn't say it would be too much lower that that. If you keep on pushing your limits you have to come to a "dead end" where you will feel hypo. Once you do, check your BG and remeber it. I suppose that's all you can do.
I see you are taking 9g of carbs per 1IU, try taking less than that.
03-05-2005, 11:32 AM #3Originally Posted by Gear
I dont feel i should lower it much, as even if I am feeling symptoms or not, 41mg/dl is extremely low. I might have felt SLIGHTY hypo symptoms, but not severe. Maybe a slight light headedness, but that is all!
03-05-2005, 11:56 AM #4
I never judge how far away from hypo I am by the readings that my BG monitor tells me. Instead, I judge that by how I feel. If I was on your spot, felt no hypo symptoms, but my monitor was telling me that my BG was 41mg/dL. Just because my BG monitor is telling me to call 911 as my BG is insanely low, It doesn't mean I wouldn't still push my limits with Insulin . This is dangerous, but it's good to know what extent you can push your body to. That's just my opinion. You know what you are doing, you will be right. Good luck either way bro.
03-05-2005, 12:03 PM #5
thats crazy, if mine drops down to <60 i feel horrible.
03-05-2005, 12:08 PM #6Originally Posted by sin
03-05-2005, 02:18 PM #7Originally Posted by Gear
03-05-2005, 02:41 PM #8Originally Posted by sin
Ha for me 65 made me sweat my ass off, and feel very lightheaded...
Everyone is different thats for sure.... 41 I think id be dead..
03-05-2005, 03:31 PM #9Originally Posted by Mr. Sparkle
03-05-2005, 06:02 PM #10Originally Posted by sin
03-05-2005, 09:40 PM #11Anabolic Member
- Join Date
- Apr 2004
Just wondering something - whenever I feel hypo, I just mix 20g or so dextrose into some water and chug it. Is there any particular reason to eat glucose tabs? I just figured they were for convenience if you are out and about. Dextrose = glucose, and it's a lot cheaper that the tabs...
03-05-2005, 09:48 PM #12Originally Posted by Whitey
03-05-2005, 10:40 PM #13Originally Posted by angelxterminator
03-05-2005, 10:50 PM #14
Hey angel, if you push your limits beyond 41, would you mind letting us know at what BG level you felt hypo at? I'm crurious. Surely you could not push yourself much further. Be carefull bro.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)